2 doctors weighed in:

I just had an epidural injection and now have a razor like pain in my left shoulder blade what could it be?

2 doctors weighed in
Dr. Fernando Garcia
Anesthesiology
1 doctor agrees

In brief: Pain after epidural

This depends on location of epidural.
If in lower back it is not a likely source. If it was a cervical (neck) epidural it may be the problem. The medications used in an epidural for back pain can temporarily irritate the affected nerves. This usually resolves. The other source of pain can be trauma to a nerve during the injection. This will also usually resolve but ask the doctor that did it.

In brief: Pain after epidural

This depends on location of epidural.
If in lower back it is not a likely source. If it was a cervical (neck) epidural it may be the problem. The medications used in an epidural for back pain can temporarily irritate the affected nerves. This usually resolves. The other source of pain can be trauma to a nerve during the injection. This will also usually resolve but ask the doctor that did it.
Dr. Fernando Garcia
Dr. Fernando Garcia
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors